# SDR E81R_JW30187

- Difficulty date: October 7, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N435CT
- Make and model: Beech 400A
- Aircraft serial: RK531
- Aircraft time: 1,329 hours, 1,015 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1EN16
- Condition: Open
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FOLLOWING LANDING GEAR EXTENSION ON APPROACH, FLIGHT CREW NOTED NO RT MLG DOWN AND LOCKED INDICATION.  FERRIED ACFT FOR REPAIRS.  FOUND RT MLG DOWNLOCK SWITCH S018 TO HAVE HIGH INTERNAL RESISTANCE ON INDICATION SIDE OF SWITCH CONTACTS.  REPLACED SWITCH AND ADJUSTED AS REQUIRED IAW MM 32-60-00.  LANDING GEAR RETRACT/EXTEND SYS CHECKS IAW MM 32-00-00 NORMAL, NO FAULTS INDICATED.  SUSPECT MOISTURE OR CONTAMINANT INGRESSION INTO SWITCH CAUSING INTERNAL CORROSION, OR INTERNAL CONTACTS BURNED/PITTED. RECOMMEND MFG INVESTIGATE WHETHER A FLEET PROBLEM REQUIRING FURTHER INVESTIGATION FOR EITHER SWITCH ASSY. MFG QUALITY ISSUE, OR IF REDESIGN WOULD ENHANCE SWITCH ASSY. SERVICE LIFE. TRANSIENT ACFT, SWITCH ASSY. MX HISTORY NOT AVAILABLE.
